Join the 'Caduet' group to help and get support from people like you.
We found 13 questions associated with the 'Caduet' topic.
Posted 28 Nov 2016 by TommyT1696 • 1 answer
To many side effects and I am better now, blood is cleaner and bp is down.
Posted 29 Apr 2015 by jshack2 • 1 answer
Posted 12 Aug 2012 by wtnc101 • 1 answer
Posted 17 Mar 2011 by spahwa • 1 answer
I am 32 years old with chronic high blood pressure. My doctor switched me from Caduet to Azor and within 4 weeks I had severe pain in my extremeties-my feet were killing me. Now I have been switched to Exforge 5/320. Any suggestions about I might face in side effects? .
Posted 1 Nov 2010 by shehabd • 2 answers
i feel lots of side effects like beeing dizzy , unballnced , feeling unreality ..etc
Posted 29 Mar 2010 by hansler • 1 answer
orgasm. Is there a substitute combination without the side effects?
Posted 6 May 2010 by rcawhite • 1 answer
I have cronic heartburn that I eat a rolaids one at bed time (9PM) what can I take if not antacids ? Please help
Posted 6 Jun 2010 by aziz ur rehman • 1 answer
Posted 2 Apr 2010 by carletta54 • 1 answer
my aunt was taking caduet she now has problems walking she was wondering if anyone else had this problem
Posted 14 Jun 2010 by john1016 • 1 answer
Posted 27 Mar 2010 by ersillia • 1 answer
BP is over 133
Posted 20 Jun 2010 by hector escobar • 1 answer
Posted 11 Sep 2009 by marifi • 1 answer
my mom was given a prescription for her cholesterol. she was gvin a caduet 4mg and finofibrate 54mg.when she takes the finofibrate, she gets swollen feet. please advise if this meds are necessary to be take both since both are to reduce cholesterol?